# SDR QXEA200600016

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 18,164 hours, 26,212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Cargo Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LMT FLIGHT NR 2093 AFTER LANDING, GOT A MASTER WARNING BAG DOOR LIGHT.  RAN CHECKLIST AND LIGHT WENT OUT.  AFTER SHUT DOWN INSPECTED BAG DOOR, FOUND DOOR CLOSED AND SECURE.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE BAGGAGE DOOR WARNING SYSTEM IAW DHC-8-200 AMM TASK 52-71-01-710-804.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
